Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Which Has Fewer Side Effects Sustiva Or Intelence

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Intelence

Brand name: Intelence Generic name: etravirine, or ETR Class: Non-nucleoside reverse transcriptase inhibitor (non-nucleoside, NNRTI, or non-nuke) Manufacturer: Janssen Therapeutics, www.intelence-info.com , (800) JANSSEN (526-7736) AWP: $1,033.99/month Standard Dose: One 200 mg tablet, or two 100 mg tablets, twice a day, with food. People unable to swallow pills can dissolve tablets in water. Take missed dose as soon as possible,...
Ask the Experts

Intelence vs. Sustiva

I take Sustiva, Selzentry, Epzicom and Viread. Selzentry must be doubled (600 mg, twice a day) because of Sustiva. Can I switch to Intellence and go to 300 mg twice a day on Selzentry? I show resistance to Sustiva, but have taken it for the last...
Renslow Sherer, M.D.

Response from Renslow Sherer, M.D.

University of Chicago Hospitals
It's not possible for me to give you a well-informed answer on the basis of the information that you have provided. In an earlier case today, I noted that the more complex a regimen and past treatment regimen, the less likely it is that I... Read more »

Isentress and Intelence side effects?

I recently dropped Reyataz/Norvir for a combo of isentress and intelence. Mostly due to the lipodystrophy, giving me some effort to work it off.Over the course of 3 days, I've started having a slightly embarrassing side effect. When I go to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I have not had any of my patients experience mucous rectal discharge due to raltegravir or etravirine though some patients have deloped more general loose stools that usaully abated over several weeks. Local or more generalized gut infections may... Read more »

Intelence and Isentress side effects in joints?

About 2 months or so after starting these meds (replacing Norvir and Reyataz), I started having some odd joint aches. First, it was my pelvis/back. Then, my feet, then shoulders, now upper back.First, my bloodwork is stellar, I'm...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Joint side effects have not been a prominent side effect of use of etravirine or raltegravir though have been reported at a low rate (often difficult to ascribe a side effect to one drug when many drugs and other health conditions active for a given... Read more »

Flax Seed Oil and Intelence.

Does Flax Seed Oil increase levels of Intelence in the blood? You sugested taking fish oil at another time with Sustiva. I'm curious since these are from the same group of HIV meds. Thanks Dennis...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Fatty foods/substances increase the levels of efavirenz which may result in more side effects. To my knowledge that is not as much a problem with etravirine so should be OK to take it with flax seed. I am not aware of any formal study on the matter... Read more »
Connect With Others

Isentress and Intelence side effects

Posted by nevereasy, 2 Replies
Anyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »

Question for males on Intelence and/or Isentress.

Posted by Monchhichi, 1 Reply
Are there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »

sustiva side effects

Posted by Anonymous, 3 Replies
are you on sustiva? if so how long does the high feeling last...i've been on the drug for 4 weeks and still wake up daily feeling high, i have had to take a leave of abscence from work due to the side effedts, i want to try to hang in there, but... Read more »

Sustiva and Truvada

Posted by Anonymous, 8 Replies
When I first started using Sustiva and Truvada the pills seem to be beating the virus. My doctor is concerned that my numbers (VL#'s) keep going up and down. One 3 month period they will be as low as 245 the next 945 the next 485 and then 644. My... Read more »